Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi. The other day I was watching a movie and I had a bag of carrot sticks in the fridge. I didnt know they were 90% Vitamin A and I ate a LOT of it - 3/4ths of the bag... I usually like to munch on something while watching movies. Anyways, the next day I woke up and my face was very red. Only where the pores are really noticeable though. It was only red for a couple of days. It's my second month of accutane and I've never had this happen before. Is the red face because of the vitamin A?

Share this post


Link to post
Share on other sites

I heard you had to eat several hundred pounds to have a negative effect. I'd say don't worry. At least you look like you've been on the sun all day smile.gif

Share this post


Link to post
Share on other sites

The amount of carrots you ate wouldn't do that smile.gif

I had the "windburned" look early on in my Accutane treatment...lovely isn't it?! It'll go away.

Cashmira biggrin.gif

Share this post


Link to post
Share on other sites
The amount of carrots you ate wouldn't do that smile.gif

I had the "windburned" look early on in my Accutane treatment...lovely isn't it?!  It'll go away.

Cashmira biggrin.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×